# SDR A6WA200740584

- Difficulty date: October 14, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- System (JASC): 5520 · Elevator Structure
- Part: Link
- Condition: Damaged
- Location: Elevator Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR NR 2 PCU ATTACH FITTING LINK, BOTTOM LOCK FASTENER HAS SHEARED.  MAINTENANCE REMOVED SHEARED LOCK FASTENER AND INSTALLED NEW SERVICEABLE LOCK FASTENER AND COLLAR IAW CRJ200 SRM 51-42-21.  (M)
